# SDR AALA202504016557

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 43,248 hours, 18,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD EMERGENCY EXIT DOOR LIGHT INOPERATIVE. EMERGENCY LIGHT SYSTEM RESET. PER AMM 33-51-00. RIGHT HAND FORWARD EMERGENCY EXIT DOOR LIGHT OPERTIONAL TEST GOOD.
